# SDR SIMA20130313014

- Difficulty date: March 13, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 26,962 hours, 24,459 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELECTRONIC COMPARTMENT DOOR HAS CORROSION UNDER THE FOWARD LOWER DOOR GUIDE.  REPAIRED AFT ELECTRONIC COMPARTMENT DOOR IAW EO EM-52MR-352.
